# SDR QXEA2012012300015

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT SMOKING RIVETS, LOCATED ON LT FWD WING TO FUSELAGE FAIRING.  RIVETS ARE LOCATED AT APPROX STA 310 AND PORT STR 6.  R & R RIVETS IAW SRM 51-42-45-02-01.  PAINTED RIVETS IAW SRM 51-25-05-02-01.
